Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Head injury, concussion, headaches, vision problems, memory loss. Treatment?

Hi, I had a concussion from landing on and hitting my head 3 days ago. No brain bleed but lots of headaches, vision issues and memory loss like can t remember doing little things. Like how i got from point A to point B When trying to remember I have the onset of severe headaches followed by extream breakdowns and crying jags. Is this normal?
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Dear friend ,

firstly relax, post traumatic head aches are common after head injury but crying spells are not common after head injury you need to consult a specialist may need to have councelling for post traumatic stress, memory loss is likely to be transient, and may be part of post traumatic stress disorder


Dr. Vineet Saggar (MCh)

Neuro Surgeon / Spinal Surgeon

Chandigarh, Mohali -


Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor